# SDR USAA951036

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1252515
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FL 1101, AFTER TAKEOFF FROM FWA AND GEAR RETRACTION, LEFT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ABNORMAL PROCEDURES COMPLIED WITH, INDICATIONS SHOWED AND UNLOCKED DOOR.  GEAR WAS SELECTED DOWN AND FLIGHT DIVERTED TO CMH.  AFTER LANDING AND ENGINE SHUTDOWN, LEFT MAIN GEAR DOOR OPENED AND RESTED ON THE GROUND.  MAINTENANCE REPLACED THE LEFT MAIN GEAR DOOR ACTUATOR.  (M)
